# SDR FDEA201704081116

- Difficulty date: April 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047801600
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242BF HAS CRACK. FABRICATED FLOOR PANEL 242BF ON T17/1268462 IAW DWG SRZ 25-005, MAJOR REPAIR.
